# SDR UIEA2019110105832

- Difficulty date: November 1, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 70,824 hours, 15,749 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Bleed Air Sys
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOES NOT MAKE ADEQUATE PRESSURE FOR ENGINE START.  ( PERFORMED POWERPLANT NORMAL OPERATION PROCEDURE PER AMM 71-00-00-862 AND FOUND NORMAL APU BLEED PRESSURE (30PSI) UPON ENGINE START. APU OPS TEST GOOD PER AMM 49-00-00.  )
